# SDR P5CA2022051200111

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 37,677 hours
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: NPN
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SMOKE DETECTOR MID 11 INOP(PLACED ON MDR 165471 IAW MEL 26-14-01-04A, CAT C.REMOVED AND REPLACED MAIN DECK MID SMOKE DETECTOR #11 IAW AMM 26-14-01/401. OPS CHECK NORMAL. THIS CLEARS MDDR 165471.)
